# SDR A6WA200340117

- Difficulty date: August 4, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 3,697 hours, 3,097 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Bleed Air Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT 14TH STAGE BLEED AIR DUCT WARNING INFLIGHT COMPLIED WITH QRH MESSAGE WENT OUT AND THEN CAME BACK 10 MINUTES.  WITH ENGINE SHUTDOWN MESSAGE PERSISTED ON GROUND.  REMOVED AND REPLACED LT PYLON SENSING ELEMENT A59WK IAW AMM 36-21-04. OPS CHECK GOOD.  (M)
